MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO POWER PRO IT AMBULANCE COT; STRETCHER, WHEELED

STRYKER MEDICAL-KALAMAZOO POWER PRO IT AMBULANCE COT; STRETCHER, WHEELED
Catalog Number 6516000000
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.1 device is pending evaluation.There was no remedial action taken.This device is not labeled for single use.
 
Event or Problem Description
This report summarizes 1 malfunction event, where it was reported the device experienced inability to disengage the cot from the cot fastener.There was no patient involvement.
 
Additional Manufacturer Narrative
The 1 pending device was not evaluated, as the issue was identified and resolved through communication/interviews with the user facility; no defect or malfunction was found and the issue was due to user error.
 
Event or Problem Description

Brand Name
POWER PRO IT AMBULANCE COT
Common Device Name
STRETCHER, WHEELED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
melissa simon
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key18574718
Report Number0001831750-2024-00285
Device Sequence Number12696103
Product Code FPO
UDI-Device Identifier07613327261578
UDI-Public07613327261578
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number6516000000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/01/2024
Supplement Date Received by Manufacturer01/01/2024
Initial Report FDA Received Date01/24/2024
Supplement Report FDA Received Date04/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown